Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 4, NWS Wilmington, OH

March 14, 2016Fairfield County, Franklin County, Licking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 14, 2016, 4:03 PM EDT for Fairfield County, Franklin County, Licking County, Ohio. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2016, 4:03 PM EDT (20:03 UTC)
Expired
Mar 14, 2016, 4:31 PM EDT
In force
28 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fairfield County, OH, Franklin County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 104 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 4:06 PM EDTTSTM WND DMGBexley, OHLIMBS DOWN ACROSS THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

368 
WUUS51 KILN 142003
SVRILN
OHC045-049-089-142045-
/O.NEW.KILN.SV.W.0004.160314T2003Z-160314T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
403 PM EDT MON MAR 14 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
  NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO...

* UNTIL 445 PM EDT.

* AT 403 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED OVER
  GROVEPORT...MOVING NORTHEAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  COLUMBUS...REYNOLDSBURG...GAHANNA...PICKERINGTON...BEXLEY...PATASKALA...
  CANAL WINCHESTER...GROVEPORT...EASTON...SUMMIT STATION...BEECHWOOD
  TRAILS...WHITEHALL...ETNA...NEW ALBANY...OBETZ...JERSEY...BRICE...PORT
  COLUMBUS AIRPORT AND BLACKLICK ESTATES.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 98 AND 118.
 I-71 IN OHIO BETWEEN MILE MARKERS 104 AND 110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4000 8262 3981 8283 3980 8295 3995 8305
      4013 8281
TIME...MOT...LOC 2003Z 238DEG 19KT 3990 8292 

HAIL...1.00IN
WIND...60MPH

$$

AR
2 follow-up statements
168 
WWUS51 KILN 142017
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT MON MAR 14 2016

OHC045-142027-
/O.CAN.KILN.SV.W.0004.000000T0000Z-160314T2045Z/
FAIRFIELD OH-
417 PM EDT MON MAR 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FAIRFIELD COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4000 8262 3994 8275 3994 8281 3991 8281
      3991 8280 3989 8284 4000 8298 4013 8281

$$

OHC049-089-142045-
/O.CON.KILN.SV.W.0004.000000T0000Z-160314T2045Z/
FRANKLIN OH-LICKING OH-
417 PM EDT MON MAR 14 2016

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
FRANKLIN AND SOUTHWESTERN LICKING COUNTIES UNTIL 445 PM EDT...

AT 417 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED OVER
REYNOLDSBURG...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...REYNOLDSBURG...GAHANNA...BEXLEY...PATASKALA...EASTON...SUMMIT
STATION...BEECHWOOD TRAILS...WHITEHALL...NEW ALBANY...JERSEY...BRICE...PORT
COLUMBUS AIRPORT AND BLACKLICK ESTATES.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 107 AND 111...AND
BETWEEN MILE MARKERS 114 AND 115.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4000 8262 3994 8275 3994 8281 3991 8281
      3991 8280 3989 8284 4000 8298 4013 8281
TIME...MOT...LOC 2017Z 225DEG 23KT 3998 8283 

HAIL...1.00IN
WIND...60MPH

$$

AR
466 
WWUS51 KILN 142031
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT MON MAR 14 2016

OHC049-089-142041-
/O.CAN.KILN.SV.W.0004.000000T0000Z-160314T2045Z/
FRANKLIN OH-LICKING OH-
431 PM EDT MON MAR 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN AND
SOUTHWESTERN LICKING COUNTIES IS CANCELLED...
    
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.

LAT...LON 4000 8262 3994 8275 3994 8281 3991 8281
      3991 8280 3989 8284 4000 8298 4013 8281

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 1:59 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Mar 14, 1:59 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
159 PM EDT MON MAR 14 2016

.SYNOPSIS...
A LOW PRESSURE SYSTEM MOVING THROUGH THE OHIO VALLEY WILL BRING AN
INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION
TODAY. HIGH PRESSURE WILL BUILD EAST ACROSS THE AREA FOR TUESDAY
LEADING TO DRY CONDITIONS. HOWEVER...A COLD FRONT WILL BRING
ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AREA OF LOW PRESSURE WILL MOVE ACROSS THE FA TODAY. SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE SE OF THIS LOW WHILE JUST EXPECT
SHOWER ACTIVITY NORTHWEST OF THE LOW. THE LOW WILL MOVE THROUGH
AROUND THE KDAY AREA. THERE IS AN ISOLATED THREAT THAT SOME OF THE
STORMS MAY BE STRONG TO SEVERE ACROSS THE SE PORTIONS OF THE FA.
MADE MINOR ADJUSTMENTS TO THE TEMPERATURES FOR TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
SOME SHOWERS WILL LIKELY LINGER INTO THIS EVENING...BUT SHOULD
TAPER OFF WEST TO EAST THROUGH THE EVENING HOURS AS WE GET ON THE
BACKSIDE OF THE SHORTWAVE/LOW. A NARROW RIDGE OF HIGH PRESSURE
WILL WORK EASTWARD OVERNIGHT AND SHOULD BE CENTERED NORTH TO
SOUTH ACROSS OUR FA BY 12Z TUESDAY MORNING. DEPENDING ON HOW MUCH WE
ARE ABLE TO CLEAR OUT LATER TONIGHT...WE COULD END UP WITH SOME
FOG ISSUES LATE TONIGHT INTO TUESDAY MORNING GIVEN THE LIGHT FLOW
AND ABUNDANT SURFACE MOISTURE.

THE HIGH PRESSURE RIDGE WILL SLIDE EAST ACROSS THE AREA THROUGH THE
REST OF THE DAY ON TUESDAY...AND THIS SHOULD HELP KEEP US DRY
THROUGH THE DAYTIME PERIOD. HIGHS ON TUESDAY WILL RANGE FROM THE
MID TO UPPER 60S NORTH TO THE LOWER 70S IN THE SOUTH.

THERE IS STILL SOME MODEL TIMING AND STRENGTH DIFFERENCES WITH THE
SHORT WAVE THAT WILL PUSH ACROSS THE GREAT LAKES REGION TUESDAY
NIGHT INTO WEDNESDAY. THE 00Z GFS LOOKS TO BE THE FASTEST WITH
THE ASSOCIATED COLD FRONT TUESDAY NIGHT WITH THE NAM/ECMWF AND CMC
ALL ABOUT 3 TO 6 HOURS SLOWER. THE TAIL END OF THE HIGHER RES
CONVECTIVE MODELS ALSO APPEAR TO BE TRENDING TOWARD THIS SLOWER
SOLUTION TOO SO WILL LEAN THAT WAY WITH THE FORECAST. WITH THE
BEST FORCING TO OUR NORTH AND MODEL STRENGTH
UNCERTAINTY...SOUTHERN EXTENT OF ANY PCPN IS SOMEWHAT IN DOUBT SO
WILL TREND HIGHEST POPS FROM NORTH TO SOUTH ACROSS OUR AREA FOR
TUESDAY NIGHT. ANY SEVERE THREAT WILL ALSO BE HIGHLY DEPENDENT ON
THE TIMING OF THE FRONT AND WITH THE SLOWER SOLUTIONS...WOULD
GENERALLY EXPECT A WEAKENING TREND TO ANY CONVECTION AS IT WORKS
EAST ACROSS OUR AREA THROUGH THE NIGHT.

IN A TIGHTENING PRESSURE GRADIENT AND DEVELOPING CAA BEHIND THE
FRONT...BREEZY CONDITIONS ARE EXPECTED FOR WEDNESDAY WITH HIGHS IN
THE LOW TO MID 60S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE LAST COUPLE GFS RUNS HAVE TRENDED TOWARDS THE ECMWF HANDLING
OF THE H5 LOW...WHICH WAS MORE BROAD AND STRETCHED ACROSS THE
GREAT LAKES. THURSDAY INTO FRIDAY THE MODELS DROP THE ELONGATED H5
TROF AND SFC CDFNT ACROSS THE GREAT LAKES. FORCING IS WEAK...BUT
THERE SHOULD BE ENUF CONVERGENCE ALONG THE FRONT FOR A FEW
SCATTERED SHOWERS.

BY SATURDAY...THE MODELS BEGIN TO DIVERGE IN THE HANDLING OF THE H5
TROF PUSHING OUT OF THE ROCKIES. ECMWF IS QUICKER THAN THE GFS IN
KICKING THE SYSTEM AND PCPN OUT TO THE EAST. SINCE THE TREND OF THE
ECMWF FOR WEDNESDAY THRU FRIDAY IS MORE STABLE...WILL LEAN TOWARDS
ITS SOLUTION FOR THE WEEKEND. LIFTED AN AREA OF RAIN SHOWERS UP
ACROSS THE AREA ON SATURDAY. COOLER AIR GETS PULLED IN ON THE
BACKSIDE OF THE LOW. RIGHT NOW IT IS LOOKING LIKE THICKNESSES WILL
BE WARM ENOUGH FOR RAIN ON SUNDAY IN ANY SHOWER THAT DEVELOPS.

TEMPERATURES WILL BECOME COOLER EACH DAY THROUGH THE EXTENDED. HIGHS
WEDNESDAY WILL BE IN THE LOWER TO MID 60S....BUT WILL FALL OFF TO
THE UPPER 40S TO LOWER 50S BY FRIDAY AND THE UPPER 30S TO MID 40S BY
SUNDAY. LOWS WILL GO FROM THE MID 40S WEDNESDAY TO 35 TO 40 BY
SUNDAY MORNING.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS WILL IN PLACE THIS AFTERNOON
ACROSS THE TAF SITES. ACTIVITY WILL DECREASE TONIGHT HOWEVER SOME
FOG WILL THEN BE POSSIBLE WITH LOW LEVEL MOISTURE. VFR CONDITIONS WILL
RETURN DURING THE DAYTIME HOURS ON TUESDAY.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT. WINDS MAY GUST
UP TO 30 KT ON WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...JGL
NEAR TERM...NOVAK
SHORT TERM...JGL
LONG TERM...SITES
AVIATION...NOVAK
Hazardous weather outlook, Mar 14, 1:56 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
156 PM EDT MON MAR 14 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-151800-
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY-
GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
156 PM EDT MON MAR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE IN PLACE THIS
AFTERNOON. DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT AS A COLD
FRONT MOVES THROUGH THE REGION. A FEW OF THE STORMS MAY BE SEVERE...
WITH DAMAGING WIND BEING THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TUESDAY
NIGHT.

In the hours before

Special weather statement, Mar 14, 3:36 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
336 PM EDT MON MAR 14 2016

OHZ064-065-142015-
PICKAWAY OH-FAIRFIELD OH-
336 PM EDT MON MAR 14 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PICKAWAY AND WEST
CENTRAL FAIRFIELD COUNTIES UNTIL 415 PM EDT...

AT 336 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LOGAN ELM
VILLAGE...MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...

LOCATIONS IMPACTED INCLUDE...
LANCASTER...CIRCLEVILLE...ASHVILLE...SOUTH BLOOMFIELD...LOGAN ELM
VILLAGE...ROYALTON...FOX...AMANDA...STOUTSVILLE...DUVALL...STATE ROUTE 674
AT STATE ROUTE 188...AW MARION STATE PARK...STATE ROUTE 138 AT US ROUTE
22...EAST RINGGOLD...PICKAWAY COUNTY AIRPORT AND SLATE RUN METRO PARK.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3949 8296 3956 8308 3981 8303 3972 8265
TIME...MOT...LOC 1936Z 205DEG 17KT 3956 8301

NOVAK
Special weather statement, Mar 14, 3:41 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
341 PM EDT MON MAR 14 2016

OHZ088-142030-
SCIOTO OH-
341 PM EDT MON MAR 14 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCIOTO COUNTY UNTIL
430 PM EDT...

AT 341 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER GREENUP...
MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
WHEELERSBURG...GREENUP...SOUTH WEBSTER...FRANKLIN FURNACE...LYRA...
POWELLSVILLE AND HAVERHILL.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3860 8285 3866 8286 3890 8276 3885 8276
      3885 8265 3877 8266 3875 8267 3875 8270
      3868 8271 3868 8276 3864 8277 3860 8274
      3857 8282
TIME...MOT...LOC 1941Z 204DEG 17KT 3857 8278

NOVAK
Local storm report, Mar 14, 3:43 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
343 PM EDT MON MAR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TORNADO          2 NW PHILLIPSBURG       39.92N 84.43W
03/14/2016                   MONTGOMERY         OH   AMATEUR RADIO

            BARN DESTROYED. LIKELY TORNADO VIA RADAR DEBRIS SIGNATURE
            AND SPOTTER PHOTOS.

&&

BINAU
Special weather statement, Mar 14, 3:44 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT MON MAR 14 2016

OHZ055-064-065-142015-
PICKAWAY OH-FRANKLIN OH-FAIRFIELD OH-
344 PM EDT MON MAR 14 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PICKAWAY...
SOUTHEASTERN FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES UNTIL 415
PM EDT...

AT 344 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SOUTH
BLOOMFIELD...MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...REYNOLDSBURG...GROVE CITY...PICKERINGTON...BEXLEY...CANAL
WINCHESTER...GROVEPORT...ASHVILLE...SOUTH BLOOMFIELD...OHIO STATE
UNIVERSITY...WHITEHALL...GRANDVIEW HEIGHTS...OBETZ...COMMERCIAL POINT...
LITHOPOLIS...FOX...LOCKBOURNE...BRICE...DUVALL AND BLACKLICK ESTATES.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 98 AND 111.
 I-71 IN OHIO BETWEEN MILE MARKERS 96 AND 112.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3988 8268 3961 8300 3980 8313 4003 8301
TIME...MOT...LOC 1944Z 204DEG 17KT 3974 8306

NOVAK
Local storm report, Mar 14, 3:45 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 PM EDT MON MAR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TORNADO          2 WSW PHILLIPSBURG      39.89N 84.43W
03/14/2016                   MONTGOMERY         OH   AMATEUR RADIO

            ONE BARN DESTROYED. ONE BARN WITH ROOF OFF. ONE MISSING
            SIDING. LIKELY TORNADO VIA RADAR DEBRIS SIGNATURE AND
            SPOTTER PHOTOS.

&&

BINAU
Local storm report, Mar 14, 3:48 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
348 PM EDT MON MAR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TORNADO          1 W PHILLIPSBURG        39.90N 84.43W
03/14/2016                   MONTGOMERY         OH   AMATEUR RADIO

            STRUCTURAL DAMAGE TO A HOME. LIKELY TORNADO PER RADAR
            DEBRIS SIGNATURE AND SPOTTER PHOTOS.

&&

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 11:49 PM EDTDense Fog AdvisoryILNAuglaize, Champaign, Clark, Darke, Fayette, Greene and 9 more3 hr
Mar 14, 1:31 PM EDTSpecial Weather StatementILNBrown29 min
Mar 14, 1:38 PM EDTTornado WarningILNDarke, Miami, Montgomery, Preble37 min
Mar 14, 2:01 PM EDTSpecial Weather StatementILNClinton29 min
Mar 14, 2:13 PM EDTSpecial Weather StatementILNClark, Greene, Miami, Montgomery, Preble62 min
Mar 14, 2:16 PM EDTTornado WarningILNDarke, Miami, Montgomery29 min
Mar 14, 2:25 PM EDTSpecial Weather StatementILNFayette35 min
Mar 14, 2:28 PM EDTTornado WarningILNDarke32 min
Mar 14, 2:36 PM EDTSevere Thunderstorm WarningILNClinton, Fayette39 min
Mar 14, 2:44 PM EDTSpecial Weather StatementILNHighland46 min
Mar 14, 2:55 PM EDTSpecial Weather StatementILNMadison35 min
Mar 14, 3:04 PM EDTTornado WarningILNDarke, Miami, Shelby26 min
Mar 14, 3:06 PM EDTSpecial Weather StatementILNMadison24 min
Mar 14, 3:12 PM EDTSpecial Weather StatementILNPickaway33 min
Mar 14, 3:15 PM EDTSpecial Weather StatementILNUnion45 min
Mar 14, 3:17 PM EDTSpecial Weather StatementILNChampaign28 min
Mar 14, 3:27 PM EDTSpecial Weather StatementILNScioto48 min
Mar 14, 3:29 PM EDTSpecial Weather StatementILNFranklin46 min
Mar 14, 3:34 PM EDTSpecial Weather StatementILNHardin41 min
Mar 14, 3:36 PM EDTSpecial Weather StatementILNPickaway39 min
Mar 14, 3:41 PM EDTSpecial Weather StatementILNScioto49 min
Mar 14, 3:44 PM EDTSpecial Weather StatementILNFranklin31 min
Mar 14, 4:06 PM EDTSpecial Weather StatementILNFairfield, Hocking39 min
Mar 14, 4:08 PM EDTSpecial Weather StatementILNDelaware37 min
Mar 14, 4:24 PM EDTSpecial Weather StatementILNLicking36 min
Mar 14, 4:47 PM EDTSpecial Weather StatementILNHocking28 min
Mar 14, 4:49 PM EDTSpecial Weather StatementILNLicking26 min
Mar 14, 5:15 PM EDTSpecial Weather StatementILNLicking30 min
Mar 14, 5:34 PM EDTSpecial Weather StatementILNUnion26 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.